MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2011, a patient underwent treatment of a type b uncomplicated aortic dissection with gore® excluder® aaa endoprostheses.This patient had prior endovascular repair with unknown devices.The maximum aortic diameter measurement was not given.On (b)(6) 2011 the maximum aortic diameter was 69mm.On (b)(6) 2012, the maximum aortic diameter was 67mm.On (b)(6) 2015 the maximum aortic diameter was 68mm.On (b)(6) 2015 the patient was reported to have growing aneurysm at the proximal aortic neck, at the level of the first 3rd of the endoprosthesis.On (b)(6) 2015 an additional aortic endograft was implanted.On (b)(6) 2015 the patient returned for follow-up with good outcome and no complaints.On (b)(6) 2016 the maximum aortic diameter was 69mm.On september 6, 2016 the maximum aortic diameter was 67mm.On (b)(6) 2017 the patient presented with sepsis, unrelated to the devices or procedures.On (b)(6) 2017 the patient expired.
 
Additional Manufacturer Narrative
Date of event: corrected.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7825349
Report Number2017233-2018-00519
Device Sequence Number1351221
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2013
Device Catalogue NumberPXT261414
Device Lot Number7775805
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age55 YR
Patient Weight83